# SDR CA021204005

- Difficulty date: December 4, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 3,342 hours
- Engine: Cont IO520F
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Ruptured
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WATER CONTAMINATION IN ALUMINIUM FUEL LINE CAUSE DETERIOTION OF THE LINE BY CORROSION AND RUPTURE BY FREEZING.  THIS LINE IS LOCATED BETWEEN WING TIP TANK AND ELECTRIC TRANSFER PUMP LOCATED IN WING.
